Please use this identifier to cite or link to this item:
Title: Constraints of asymptotic nature and attainability problems
Authors: Chentsov, A. G.
Pytkeev, E. G.
Issue Date: 2019
Publisher: Udmurt State University
Citation: Chentsov, A. G. Constraints of asymptotic nature and attainability problems / A. G. Chentsov, E. G. Pytkeev. — DOI 10.20537/vm190408 // Vestnik Udmurtskogo Universiteta: Matematika, Mekhanika, Komp'yuternye Nauki. — 2019. — Vol. 4. — Iss. 29. — P. 569-582.
Abstract: In control problems, construction and investigation of attainability domains and their analogs are very important. This paper addresses attainability problems in topological spaces. Constraints of asymptotic nature defined in the form of nonempty families of sets are used. The solution of the corresponding attainability problem is defined as an attraction set. Points of this attraction set (attraction elements) are realized in the class of approximate solutions which are nonsequential analogs of the Warga approximate solutions. Some possibilities of applying compactifiers are discussed. Questions of the realization of attraction sets up to a given neighborhood are considered. Some topological properties of attraction sets are investigated. An example with an empty attraction set is considered. © 2019 Udmurt State University. All rights reserved.
Access: info:eu-repo/semantics/openAccess
RSCI ID: 41752948
SCOPUS ID: 85081625616
WOS ID: 000507854800008
PURE ID: 12015367
ISSN: 1994-9197
DOI: 10.20537/vm190408
metadata.dc.description.sponsorship: Russian Foundation for Basic Research, RFBR: 19–01–00573
Funding. Research was funded by the Russian Foundation for Basic Research, project number 19–01–00573.
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
10.20537-vm190408.pdf235,47 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.